MAUDE Adverse Event Report: COVIDIEN LLC ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LLC ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The pre-check of setup the piston syringe started to fill with air from the large black seal.The syringe was removed, and the air was removed.The device was set up using the same equipment, and the pre-check was restarted.With the attempt, the piston syringe started to leak fluid from the black seal.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LLC
3062 bunker hill lane
santa clara CA 95054
MDR Report Key21662404
Report Number21662404
Device Sequence Number18250468
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public(01)10884521809413(17)261104(10)24K0299JZ(20)03
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
Report Date (Section F) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF-322N
Device Lot Number24K0299JZ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight68 KG
Date Report Sent to FDA03/13/2025